# SDR MYWA110135

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,636 hours, 11,336 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  WHILE PERFORMING PT ITEM 14 FMC FAULT CHECK FOUND LEFT ENGINE LONG TIME MESSAGE 75-10391 "VSV POSITION SIGNAL OUT OF RANGE".
